Thank you so much, Norrin and farouk, but I didn't post this for sympathy - but as a warning. Some pharmaceuticals can leave life long damage. My dad took an infusion therapy for his ulcerative colitis. Not only did it not help his disease, but it also left him a life-long bleeder. Any surgery could cause him to bleed to death. He's nearly bled to death twice since the infusion therapy. One night, the surgeon came out to the waiting room and told my mom and I that he was "bleeding it out faster than they could pump it in" and to be prepared for things to not end well.
These are reasons I look for any natural or diet help for health conditions instead of pharmaceuticals.
Here's what happened to me-
I was healthy and very active. Five days a week, I would take an hour-long, vigorous walk through my hilly neighborhood. I also played tennis. Caught a respiratory infection. Doctor gave me Levaquin. After a couple of days, I felt like a truck had rolled over my back and thighs. Extreme deep bone pain from my lower back into my thigh bones. I went back to the doctor and told him. He said, "Well, it's that Levaquin! It can cause that reaction in some people. Stop taking it!" (why did he give it to me as a first line of treatment to begin with?)
So after I got over the respiratory infection, I started back to my daily hour long walks. After about 5 minutes out, it felt like a bone popped and broke in the top
of my right foot. Something just snapped. I hopped to the curb and called my son to come get me. Went to the doctor. He xrayed it and said no bones broken. Take some Advil and use ice packs. I got it cleared up and thought it was over - but it was just the beginning. Now I have it in both feet. I can only go for slow, easy walks for about 20 minutes tops. If I try to push it, I pop a tendon. I'm in the middle of another bad flare because I am trying to redo one of my bathrooms and was climbing up and down a ladder. Pop! Right foot is a mess, again. I don't have it as bad as others, though. Some people are wheelchair bound because of the tendon damage. Some people die from Levaquin. The tendon damage from Fluoroquinolone nearly always happens in the feet, but sometimes happens in other tendons throughout the body. So anyway- with my right foot a mess right now and hobbling around the house, it just made me think to warn y'all about the lifelong side effects of Fluoroquinolone.
Fluoroquinolones damage mitochondria - always. If you want your mitochondria damaged - take some Levaquin or Cipro. During the Gulf War, our military was given Fluoroquinolones as a preventative for anthrax, and now they're thinking it was actually these fluoroquinolones that have caused the long term, devastating health conditions for those who returned from the Gulf. smhhttps://www.militarytimes.com/2013/11/01/new-fda-warnings-on-cipro-may-tie-into-gulf-war-illness/